# SDR SWAA2023031313383

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 55,911 hours, 33,391 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - MIDSPAN BULKHEAD SEAL WEB CRACKED.<[01] REPLACED MIDSPAN BULKHEAD SEAL WEB SUPPORT ANGLE BRACKET. I.A.W. SRM 51-40-02;[02] INSPECTED THE REPLACED MIDSPAN BULKHEAD SEAL WEB SUPPORT ANGLE BRACKET. I.A.W. SRM 51-40-02
